Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On uniform closeness of local times of Markov chains and i.i.d. sequences

Full text
Author(s):
de Bernardini, Diego F. [1] ; Gallesco, Christophe [1] ; Popov, Serguei [1]
Total Authors: 3
Affiliation:
[1] Univ Estadual Campinas, UNICAMP, Dept Stat, Inst Math Stat & Sci Computat, Rua Sergio Buarque de Holanda 651, BR-13083859 Campinas, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: Stochastic Processes and their Applications; v. 128, n. 10, p. 3221-3252, OCT 2018.
Web of Science Citations: 1
Abstract

In this paper we consider the field of local times of a discrete-time Markov chain on a general state space, and obtain uniform (in time) upper bounds on the total variation distance between this field and the one of a sequence of n i.i.d random variables with law given by the invariant measure of that Markov chain. The proof of this result uses a refinement of the soft local time method of Popov and Teixeira (2015). (C) 2017 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 17/02022-2 - Random interlacement models
Grantee:Serguei Popov
Support type: Regular Research Grants
FAPESP's process: 16/13646-4 - Coupling and comparison between local time fields of Markov Chains and of sequences of independent and identically distributed random variables
Grantee:Diego Fernando de Bernardini
Support type: Regular Research Grants